I gave birth 8 weeks ago, normal vaginal birth with

Patient

Q: I gave birth 8 weeks ago, normal vaginal birth with no complications. Obviously I bled afterwards, but stopped within 5 weeks or so. I started taking the progesterone pill at 6 weeks, but have started bleeding again. It's not overly heavy, but is bright red with a few clots. I have also had a bit of dizziness. Should I be worried? Or is it something to do with my pill? Or is it my period?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: My eyes are irritated,some trouble breathing and sometimes slight quesey stomach. This is in my home. My son who live...

Q: Hello Doctor, Please help me to understand myself. I am a male , smoke and drink. I am in the past I used some drug s...

Q: What is a brown vaginal discharge for a person in their 80'2

Q: I have an ileostomy and had a brown mucus discharge from the rectum. should I be concerned?

Q: I have a small amount of pain at the base of my penis and feel as though I may have injured it somehow. My penis now...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews